ADHD

Question
Posted by: Terrified | 2010/03/02

Q.

Psychosis

I am ADD. I am terrified of Methylphenidate causing psychosis because I have been on it so long. I take 40mg perday for about 16 years. I read articles about this on the internet.

Expert's Reply

A.

ADHD Expert

Dear Terrified,

Although your concern is understandable please ensure your information is obtained from validated sources. There are a number of factors which influence how a person may react to long term use of a medication. The best way to determine your level of risk would be to take the research you have found and discuss it with your prescribing doctor.

Best wishes,
Delia

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
user comments

C.

Posted by: Mom with ADD kiddie | 2010/03/16

Dear Delia...please tell us where do you suggest we get " validated sources"  on the internet?? Can you suggest spesific sites to have a look at??
I think most of the people here are looking for TRUSTED info!
Thank you!

Reply to Mom with ADD kiddie
Posted by: ADD/ADHD Expert | 2010/03/05

Dear Terrified,

Although your concern is understandable please ensure your information is obtained from validated sources. There are a number of factors which influence how a person may react to long term use of a medication. The best way to determine your level of risk would be to take the research you have found and discuss it with your prescribing doctor.

Best wishes,
Delia

Reply to ADD/ADHD Expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.